A generalized kleene-moschovakis theorem

Leo Harrington, Lefteris Kirousis, John Schlipf

Research output: Contribution to journalArticlepeer-review


Moschovakis generalized a theorem of Kleene to prove that if X is a collection of subsets of any acceptable structure m such that (m, K) ⊫ Δ11 comprehension, every hyperelementary subset of m is in k. We prove an analogous result for arbitrary m. We also get analogous results for m with an extra quantifier Q.

Original languageEnglish (US)
Pages (from-to)209-213
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 1978


  • Admissible set
  • Deterministic-q-hyperelementary
  • Hyperelementary
  • Nonacceptable structure
  • Q_Hyperelementary
  • Strongly q-admissible set
  • Weakly q-admissible set
  • Δ1 comprehension

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A generalized kleene-moschovakis theorem'. Together they form a unique fingerprint.

Cite this